Ok so i've been on lybrel for about 5 months now and it had been great up until 3 or 4 weeks ago. I have been bleeding lightly but enough to wear a tampon for 3 weeks straight. I have a bit of cramping and have been getting migraines everyday for about a weeks. My mother says it could be an ectopic pregnancy but i'm not so sure. I don't have severe cramping or anything like that. Could it just been a side effect of the birth control or a pregnancy?
Pregnancy can be easily confirmed or excluded with a pregnancy test. Ectopic pregnancy often requires blood pregnancy test to be diagnosed. It doesn't seem to me that you have ectopic pregnancy because ectopic pregnancy is usually manifested dramatically (severe abdominal cramps, vaginal bleeding, shock...) and patients usually don't have time to write posts on the Internet.
Irregular and prolonged bleeding can be side effects from the pills themselves.
You should consult your gynecologist to check all the possible reasons for vaginal bleeding including organic ones (infections, tumors etc.).
when i see my period,its on for the next 3-4weeks and happens every month in the last one year. i have this family planning contraceptive on my left hand called,Jadele.
sometimes now wen am not on my period,what i discharge stinks like a dead fish and am getting worried. is there an antibiotic i can use.thank you